# SDR GTIA2017042001886

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A320-232
- Aircraft serial: 7135
- Aircraft time: 3,432 hours, 1,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE LOW .  THE BOTTLE WAS SERVICED IAW AMM 52-10-00.
